# SDR DL76G060934

- Difficulty date: November 9, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 23,933 hours, 10,284 cycles
- Engine: Ge CF680C2B6
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 211002542
- Part serial: 5068A
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS EICAS EQUIP COOLING SUPPLY FAN 1 FAILED WITH STRONG BURNED SMELL WINDING THROUGHOUT COCKPIT.  MTC IN PROGRESS.  FOUND NR 1 SUPPLY FAN FAILED.   REPLACED EQUIPMENT COOLING FAN.  ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
